Iterative Approximation of Solution of Split Variational Inclusion Problem

Jeremiah Nkwegu Ezeora, Chinedu Izuchukwu


Following recent important results of Moudafi [Journal of Optimization Theory and Applications 150(2011), 275-283] and other related results on variational problems, we introduce a new iterative algorithm for approximating a solution of monotone variational inclusion problem involving multi-valued mapping. The sequence of the algorithm is proved to converge strongly in the setting of Hilbert spaces. As application, we solved split convex optimization problems.


  • There are currently no refbacks.